# SDR DALA2021080404437

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 74,226 hours, 18,320 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 OXYGEN PANEL MASK DEPLOYED / LOCATIONS: 43. CORRECTIVE ACTION: INSPECTED MASKS PER B757 AMM 35-21. ALL GOOD. CLOSED AND SECURED PSU. (1895298)
